Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Stability results for impulsive functional differential equations with infinite delay

Texto completo
Autor(es):
Faria, Teresa [1, 2] ; Gadotti, Marta C. [3] ; Oliveira, Jose J. [4, 5]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Lisbon, Fac Ciencias, Dept Matemat, P-1749016 Lisbon - Portugal
[2] Univ Lisbon, Fac Ciencias, CMAF, P-1749016 Lisbon - Portugal
[3] Univ Estadual Paulista, IGCE, Dept Matemat, BR-13506700 Rio Claro, SP - Brazil
[4] Univ Minho, Escola Ciencias, Dept Matemat & Aplicacoes, P-4710057 Braga - Portugal
[5] Univ Minho, Escola Ciencias, CMAT, P-4710057 Braga - Portugal
Número total de Afiliações: 5
Tipo de documento: Artigo Científico
Fonte: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS; v. 75, n. 18, p. 6570-6587, DEC 2012.
Citações Web of Science: 16
Resumo

For a family of differential equations with infinitive delay and impulses, we establish conditions for the existence of global solutions and for the global asymptotic and global exponential stabilities of an equilibrium point. The results are used to give stability criteria for a very broad family of impulsive neural network models with both unbounded distributed delays and bounded time-varying discrete delays. Most of the impulsive neural network models with delay recently studied are included in the general framework presented here. (C) 2012 Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 10/12712-7 - Plano de pesquisa em equações diferenciais funcionais
Beneficiário:Marta Cilene Gadotti
Linha de fomento: Bolsas no Exterior - Pesquisa